There are potential testosterone booster side effects and risks that you should be aware of. Read the article below to understand the risks you may be taking.

Risk of Injuries 

A lot of debates have been carried out among scientists and healthcare professionals on whether testosterone boosters can cause injuries. While testosterone boosters do quickly increase muscle mass, sadly they don’t increase the strength of tendons and ligaments. Therefore, muscle tears, tendon injuries, ligament ruptures and stunted growth are common among men who consume testosterone boosting supplements.

To counter this make sure you don’t over do your workouts and take t boosters with a 2 weeks on, one week off schedule.

 

Kidney failure 

There have been numerous studies throughout the world on the long term health effects of this supplement and some of them have concluded that a prolonged use of testosterone can damage the kidney. Erythropoietin is a kidney hormone that is responsible for triggering the production of red blood cells in your bone marrow. Testosterone increases both the red blood cells and erythropoietin levels, resulting in kidney failure.

 

Sleep apnea 

Sleep apnea is among the most common side effects of even the finest t supplement on the market. This is a sleep disorder which results in breathing pauses as well as loud snores during sleep. Because testosterone is usually thought of in terms of its roles in male fertility, libido, energy, and aggression, the fact that testosterone levels may influence sleep patterns might come as a shock to many. Occasional cases of cephalalgias have also been reported by people using boosters.

 

Polycythemia

According to researchers, people who take testosterone supplements might be putting themselves at increased risk of Polycythemia, a condition caused by increased levels of red blood cells in the body. When the bone marrow produces too many red blood cells, it causes blood to thicken making it more vulnerable to blood clots, which may lead to  a stroke. There is no cure for polycythemia. Nevertheless, treatments can help the sufferer control the condition and its complications.

 

Acne 

Acne is the most commonly reported side effect of testosterone boosters. Testosterone boosters over-stimulate the activity of sebaceous glands of the skin making it more oily and susceptible to acne, particularly on the face, back and chest. This can also result in allergic reactions such as rashes, hives, itching, swelling of facial parts, breathing difficulty, and chest tightness.

 

Behavioral changes 

As testosterone levels increase this can enhance any existing aggressive behavior or tendencies. Users may have difficulties with anger control. If you experience these problems, you need to stop taking testosterone boosters at once and consult your physician.

 

Prostate cancer 

Testosterone boosters are also linked to prostate cancer. Among the reasons for this is the spike in testosterone levels. Long-term use of these supplements could enlarge the prostate and this could result in very painful urine discharge and difficulties in starting urination. And even worse, if you are already suffering from prostate cancer the hormone will increase its spread. This is one reason why a prostate exam is recommended before you start using testosterone boosters.

 

Depression 

A few users reported depression. The main cause of depression is still unknown, so there is no direct link between testosterone increases and depression. Increased anxiety has also been reported among people taking testosterone supplements although there is no hard proof that the two are correlated.

 

Other possible side effects 

People who take testosterone boosters can also experience many other unwanted side effects, including dizziness, stomach aches, breast enlargement, intermittent breathing during sleep, vomiting, loss of appetite, weight gain, inflammation of gums, nausea, painful and/or protracted erection. The use of natural testosterone boosters can also produce a number of side effects in women, increasing risks of breast cancer, enlargement of the clitoris, and the development of male characteristics like body hair, facial hair and a deep voice.

 

Conclusion:

Although there are many potential testosterone booster side effects, there are not enough studies to support or refute any of these being directly associated with the supplements. There are people across the globe who have used these boosters for many years without experiencing these effects. Nonetheless, as with any supplement that you consume, you should cease taking the supplements and consult your local physician if you experience any unpleasant side effects.